Does Prostap make anyone else depressed?

Hey, I'm on my 5th dose of prostap whilst waiting for the LUNA procedure and with every dose I get slightly more depressed. This month has been the worst, I have totally isolated myself from everyone, I have no confidence and end up going to bed so early with the dark thoughts in my head. Does this happen to anyone else????

7 Replies

oldestnewest
  • You are not alone. I work on Endometriosis Uk helpline and I have had many calls from girls who feel like you when on Prostap or other hormone altering treatment. The only thing you can hang on to is the fact that it is due to the drugs and when you stop them, it will improve and you will go back to feeling normal. Hang on in there.

  • Hey Hilary,

    Operation has been put off till september so hopefully will be able to hang on in there until then.

    x

  • I suffered with depression while on zoladex. Thankfully my gp was brilliant and very supportive and he put me on prozac until my treatment finished. It took a few weeks before I felt normal again.

    Hope you feel better soon xx

  • Hey Littlejo,

    I've an appointment today with my GP so hopefully he can give me something that will lift me out of this

    xox

  • Hey Chibby,

    I am due my third jab next week, for the past week i have slowly felt myself becoming incredibly down and an awful lonely feeling. I have always been the kinda person that can pick myself up pretty easily but the past week i have not even been able to smile. Thankfully my boyfriend is really supportive so when i didnt speak a word to him all of Wednesday evening he didnt take it to heart, he understands its the injections but i hate feeling like this. Its such a horrible place to be, i am snapping at people i work with and can cry whilst discussing the weather. this is probably laughable to most but i couldnt even put a smiley on the end of a tx yesterday because i knew it was a lie and just seeing the smile made me want to burst into tears.

    Anyway, i am glad you have put your post up as i am new to this feeling and was baffled as to where it has come from. I hope yours doesnt last and you find you feel a little better soon. xXx

  • Hey Digger,

    Thanks for your reply, its good to know I'm not the only one suffering this way.

    I was the same as you, happy go lucky and could always pick myself up when feeling down. But this just seems impossible, I'm weighing up the pro's and cons between dealing with depression etc or chronic pain and tbh I think I might come off this and try to bear out the pain :(.

    Hope you feel better soon, have they decided what they are doing with yourself after prostap?

    xxxx.

  • Thats ok, it doesnt help the symptoms but you dont feel quite alone when you know someone else has the same thoughts and feelings as you. Like you I am weighing up the pro's and con's, iam going to have my 3rd jab next week and see how it goes if i am still the same i will not have the 4th. Today at work my manager pulled me to one side and asked whats wrong, i work in HR and need to be on my game all the time, I literally looked at her and cried. Thankfully she was understanding, said i need to stop beating myself up over it as it cant be helped and has said she will support me in any way she can :)

    I am due back to see my consultant at the end of August they said they would review how i have been and probably take the further surgery route. It begs the question as to why they give us the jabs when they increase the symptoms and add these extra side effects on the side, side effects which dramatically change our lives.

    Have they suggested any other options for you? xx

You may also like...